Ambien CR Withdrawal
For those who abruptly stop taking Ambien CR after taking it daily for a long period, withdrawal symptoms may occur. Possible withdrawal symptoms include vomiting, stomach cramps, unpleasant feelings, and sweating. Generally, Ambien CR withdrawal symptoms are minor and improve with time, without the need for treatment.
Ambien CR™ (zolpidem tartrate extended-release tablets) is known to cause withdrawal symptoms in those who quickly stop treatment after taking it daily for a long period. It is also possible, however, for symptoms to occur when the drug is taken daily for only one to two weeks. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have symptoms of withdrawal when stopping Ambien CR.
Ambien CR withdrawal symptoms can vary. Some possible signs include but are not limited to:
- Unpleasant feelings
- Stomach cramps
- Panic attack
In most cases, if symptoms of Ambien CR withdrawal do occur, they are minor and improve with time, without the need for any treatment.
For more severe cases, the doctor may return you to your original Ambien CR dosage and then wean you off the medicine slowly.
Make sure to let your healthcare provider know if you develop any symptoms when stopping Ambien CR. Also, let your healthcare provider know if you develop something that "just does not seem right." While it may not be a symptom of Ambien CR withdrawal, he or she will be able to diagnose and treat the problem.